# SDR FDEA201107202846

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545738
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 510 BL 0 IN FWD CARGO BAY FUSELAGE SKIN HAS CORROSION AROUND ANTENNA   DOUBLER.  REMOVED ANTENNA STRUCTURAL DOUBLER BS 510, BL 0 IAW SRM 51-30-2. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-30-01, FIG 1, FABRICATED REPAIR DOUBLER IAW EA 7-5330-154103.  INSTALLED REPAIR PARTS AND ANTENNA STRUCTURAL DOUBLER IAW SRM 51-30-2 AND EA 7-5330-154130.
